MAUDE Adverse Event Report: Medline Industries, LP CENTURION; WEEKLY LVAD TRAY

Medline Industries, LP CENTURION; WEEKLY LVAD TRAY
Catalog Number DM100
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we had a customer receive some dm100 kits with dry sorbaview that would not stick." "all 24 kits received were impacted.".
 
Additional Manufacturer Narrative
The account reported finding sorbaview dried out, and the complaint text reported dry sorbaview that would not stick with all 24 kits received impacted.No sample or photo was received for the investigation; finished good production records were reviewed and found no nonconformances noted by production or quality control personnel during first article, in-process, or case packaging inspections, and the bom for kit dm100 was reviewed and no issues were identified.The reported issue could not be evaluated because the investigation was limited without a sample and no component or kit inventory from the affected lot remained in inventory for evaluation.At this time, the root cause cannot be determined; review of centurion's complaint history did not find any similar reports of adhesion issues with component sv37, therefore this issue appears to be isolated at this time, and this issue will continue to be monitored by centurion's complaint system.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
CENTURION
Common Device Name
WEEKLY LVAD TRAY
Manufacturer (Section D)
Medline Industries, LP
301 catrell drive
howell MI 48843
Manufacturer Contact
kim evangelista
301 catrell drive
howell, MI 48843
MDR Report Key50713809
Report Number1824619-2026-00043
Device Sequence Number10696192
Product Code OXQ
UDI-Device Identifier10653160280101
UDI-Public10653160280101
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDM100
Device Lot Number2024011190
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2024
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown